MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HemoPro2 Extension Cable; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HemoPro2 Extension Cable; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4030
Medical Device Problem Codes Failure to Deliver Energy (1211); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that the vasoview hemopro 2 was defective at the time of the case.
 
Additional Manufacturer Narrative
Tw (b)(4) the device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.

Brand Name
HemoPro2 Extension Cable
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key25620162
Report Number2242352-2026-0000517
Device Sequence Number10195173
Product Code GEI
UDI-Device Identifier00607567700925
UDI-Public(01)00607567700925
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4030
Device Catalogue NumberVH-4030
Device Lot Number3000532733
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer08/18/2026
09/10/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date09/10/2026
09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown